# SDR DXTA2024071912390

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0359
- Aircraft time: 746 hours, 501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CBS281
- Part serial: 008320
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: NONE OF THE EMERGENCY LIGHTS, INTERIOR OR EXTERNAL, ILLUMINATE WITH SWITCH TO ON OR ARM WITH BATTERY SWITCHES OFF.  REMOVED BATTERY CHARGER SYS PN:CBS28·1 SN:008320 INSTALLED REPARRED CUSTOMER SUPPLIED BATTERY CHARGER SYS PN:CBS28·1 SN:005213 IN REF TO MM 33·50·06. OPS CHECK GOOD NO DEFECTS NOTED
